# SDR YENA2023111701423

- Difficulty date: November 15, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N203JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 023
- Aircraft time: 45,896 hours, 30,151 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: INITIAL INSPECTION [CPCP FINDING]: CORROSION ON FLOOR BEAM BTW FR87-89 AND +Y=300 AT AFT FLOOR STRUCTURE (W2); (RESOLVED ON W/O: 1260255 TASKCARD: NR-00014 ) CORROSION ON FLOOR BEAM BTW FR87-89 AND +Y=300 AT AFT FLOOR STRUCTURE WAS REMOVED AND EVALUATED OUT LIMITS THEREFORE WAS REPLACED PER EMB-190 SRM 51-12-01, SRM 51-10-03, SRM 51-75-16, SRM 51-41-01 AND SRM 51-43-03. ALL WORK ACCOMPLISHED ON TOMX W/O # 2362, N/R# 000215. ACCOMPLISHED BY TOMX  # 10001734, TOMX QC # 269616.
